# SDR BSYA2012037

- Difficulty date: September 12, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Aircraft time: 28,298 hours, 24,785 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S460G116ABCHT000
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO BWI FROM RIC, THE LOW HYDRAULIC LIGHT CAME ON.  ON FINAL APPROACH TO BWI CREW NOTICED LOSS OF ALL HYDRAULIC PRESSURE.  THE CREW PROCEEDED TO LAND SAFELY WITH THE AID OF THE DRAG CHUTE AND AIR BRAKING SYSTEM.  MAINTENANCE REPLACED DEFECTIVE RIGHT MAIN GEAR ACTUATOR RETRACT HOSE, COMPLIED WITH GEAR AND BRAKE SYSTEM BLEEDING AND OPERATIONAL CHECK.  INSPECTED AND REPLACED DRAG CHUTE.  NO FURTHER DEFECTS NOTED.
